Anasarca

/Tag:Anasarca

Abstract Number: 982

GABAPENTIN INDUCED ANASARCA IN A YOUNG PATIENT: AN UNDER-RECOGNIZED SIDE EFFECT OF A COMMON MEDICATION

Case Presentation: 47-year-old male presented with complaint of generalized body swelling after three days of starting Gabapentin therapy (600 mg twice daily). Lower extremity edema gradually progressed to abdomen and upper extremity within this short [...]

By | 2019-03-11T14:41:46+00:00 March 11th, 2019|Adult, Clinical Vignettes, Hospital Medicine 2019|Comments Off on GABAPENTIN INDUCED ANASARCA IN A YOUNG PATIENT: AN UNDER-RECOGNIZED SIDE EFFECT OF A COMMON MEDICATION

HM2018 Abstract Number: 427

CONSTRICTIVE PERICARDITIS: A CURIOUS CASE OF ASCITES AND EDEMA

Case Presentation: A 65-year-old man presented with anasarca and dyspnea on exertion that progressively worsened over three weeks. He had no known cardiac, renal, or liver disease prior to presentation. Physical exam revealed elevated jugular [...]

By | 2018-03-19T13:00:10+00:00 March 19th, 2018|Adult, Clinical Vignettes, Hospital Medicine 2018|Comments Off on CONSTRICTIVE PERICARDITIS: A CURIOUS CASE OF ASCITES AND EDEMA